Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 77, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 29, 2007, 7:46 PM CDT for Decatur County, Sheridan County, Kansas; Red Willow County, Nebraska. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2007, 7:46 PM CDT (00:46 UTC)
- Expired
- May 29, 2007, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Decatur County, KS, Sheridan County, KS, Red Willow County, NE
The radar
The Goodland radar (KGLD), 111 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:08 PM CDT | TORNADO | 5 W Mccook, NE | |
| May 29, 8:17 PM CDT | TSTM WND GST 59 | Mccook, NE | |
| May 29, 8:30 PM CDT | TSTM WND GST 59 | 1 W Hoxie, KS | |
| May 29, 8:30 PM CDT | TSTM WND GST 60 | 9 Sw Oberlin, KS | |
| May 29, 8:40 PM CDT | HAIL 1 | Mccook, NE | ALSO ESTIMATED WIND GUST OF 60 MPH |
| May 29, 8:48 PM CDT | TSTM WND GST 69 | Mccook, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:29 PM CDT | Tornado Watch | SPC | 8 hr |
| May 29, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1362 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGLD 300046
SVRGLD
KSC039-179-NEC145-300145-
/O.NEW.KGLD.SV.W.0077.070530T0046Z-070530T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM CDT TUE MAY 29 2007
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN NORTHWEST KANSAS...
SHERIDAN COUNTY IN NORTHWEST KANSAS...
RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 845 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF MCCOOK TO 18 MILES WEST
OF SELDEN TO 26 MILES WEST OF ANGELUS...OR ALONG A LINE EXTENDING
FROM CULBERTSON TO 11 MILES NORTH OF GEM TO 6 MILES NORTHEAST OF
WINONA...MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MCCOOK AROUND 755 PM CDT...
TRAER AROUND 800 PM CDT...
CEDAR BLUFFS AROUND 805 PM CDT...
INDIANOLA AND OBERLIN AROUND 810 PM CDT...
SELDEN AND DANBURY AROUND 815 PM CDT...
BARTLEY...SEGUIN AND LEOVILLE AROUND 820 PM CDT...
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 80 AND 110.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 70 AND 98.
WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY
WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES THAT HAVE
CORDS ATTACHED TO THEM...COMPUTERS...AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSED. DAMAGING WINDS...LARGE HAIL...VERY HEAVY
RAIN...AND FREQUENT DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE
THUNDERSTORMS.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCE WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EAST CENTRAL COLORADO.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.
LAT...LON 4032 10077 3958 10073 3913 10075 3914 10016
3957 10020 4034 10022
$$
THEDE2 follow-up statements
000
WWUS53 KGLD 300102
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT TUE MAY 29 2007
KSC039-179-NEC145-300145-
/O.CON.KGLD.SV.W.0077.000000T0000Z-070530T0145Z/
DECATUR KS-SHERIDAN KS-RED WILLOW NE-
802 PM CDT TUE MAY 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RED WILLOW...SHERIDAN AND DECATUR COUNTIES...
AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MCCOOK TO 7 MILES
SOUTHWEST OF OBERLIN TO 14 MILES WEST OF ANGELUS...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF MCCOOK TO 7 MILES SOUTHWEST OF
OBERLIN TO MONUMENT...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SELDEN AROUND 815 PM CDT...
SEGUIN...LEOVILLE...KANONA AND DRESDEN AROUND 820 PM CDT...
JENNINGS...LEBANON AND BARTLEY AROUND 830 PM CDT...
HOXIE AROUND 835 PM CDT...
TASCO AROUND 845 PM CDT...
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 80 AND 109.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 70 AND 98.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF
60 TO 70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
THIS LINE OF THUNDERSTORMS WILL ALSO PRODUCE DAMAGING WINDS
RESULTING IN AREAS OF BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EAST CENTRAL COLORADO.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.
LAT...LON 4032 10077 3958 10073 3913 10075 3914 10016
3957 10020 4034 10022
$$
THEDE000
WWUS53 KGLD 300143
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM MDT TUE MAY 29 2007
KSC039-179-NEC145-300153-
/O.EXP.KGLD.SV.W.0077.000000T0000Z-070530T0145Z/
DECATUR KS-SHERIDAN KS-RED WILLOW NE-
843 PM CDT TUE MAY 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR RED WILLOW...SHERIDAN AND
DECATUR COUNTIES EXPIRES AT 845 PM CDT...
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 80 AND 109.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 70 AND 98.
THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE
WEAKENED AND ARE NO LONGER SEVERE. WIND GUSTS TO 55 MPH AND LOCALLY
HEAVY RAIN CAN BE EXPECTED OVER THE NEXT FEW HOURS.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EAST CENTRAL COLORADO.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.
LAT...LON 4032 10077 3958 10073 3913 10075 3914 10016
3957 10020 4034 10022
$$
THEDEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:14 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 29, 3:14 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT TUE MAY 29 2007
.DISCUSSION...
16Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH DIGGING INTO
NORTHERN COLORADO. 12Z LBF RAOB INDICATED A WEAKLY CAPPED...FAIRLY
MOST PROFILE...WHILE KDDC HAD A MORE UNSTABLE...BUT MUCH MORE CAPPED
PROFILE. 17Z SURFACE ANALYSIS INDICATED FRONT HAD NEARLY BECOME
STATIONARY...RUNNING FROM APPROX KIML TO KLAA. A GOOD DEAL OF
MOISTURE HAD POOLED NEAR AND JUST BEHIND THE FRONT WITH UPPER
50S/LOW 60S TDS OBSERVED.
PRIMARY FORECAST CONCERNS WILL BE HYDRO/SEVERE WX ISSUES TONIGHT.
TONIGHT...SHORT TERM MODELS ALREADY BEGINNING TO DIVERGE WITH
SOLUTION FOR TONIGHT. SFC HEATING...COMBINED WITH LARGE PLUME OF
MOISTURE WILL BE MORE THAN SUFFICENT FOR TSRA/HEAVY RAIN WITH THE
BIGGEST QUESTION BEING WHERE THE PRECIPITATION WILL DEVELOP/FOCUS
EARLY THIS EVENING. FRONT HAS STALLED AS OF 17Z JUST BETWEEN KGLD
AND KITR. AS LARGE SCALE ASCENT SPREADS OVER THE AREA FRONT WILL
LIKELY BACK SOME WHAT. CURRENT FORECAST HAS A GOOD HANDLE ON
SITUATION...BUT AM CONCERNED THAT THUNDERSTORMS MAY INITIATE FURTHER
WEST ALONG FRONTAL BOUNDARY. WITH HIGH PWS AND STORM MOTIONS NEARLY
PARALLEL TO THE FRONTAL BOUNDARY THINK FLOODING THREAT MAY EXTEND
FARTHER TO THE WEST THAN PREVIOUS WATCH AND WILL EXTEND THE WATCH TO
COVER THE REST OF THE CWA.
TOMORROW/TOMORROW NIGHT...DEEP CAA/SUBSIDENCE WILL BE UNDERWAY DURING THE
MORNING HOURS AS DRY SLOT WRAPS AROUND H5 LOW...WHICH SHOULD QUICKLY
BRING AN END TO ANY LINGERING PRECIPITATION. COLD POCKET AT H5 WILL
REMAIN OVER THE AREA MAINTAINING STEEP LAPSE RATES THROUGHOUT THE
DAY. AFTER PEAK HEATING...CANT RULE OUT AN ISOLATED SHOWER SNEAKING
INTO THE NORTHERN CWA.
THURSDAY-FRIDAY...H5 CUT OFF LOW WILL REMAIN TO THE NORTH OF THE
AREA...WITH COLD H5 TEMPS REMAINING OVER THE AREA AND CWA IN A
FAVORABLE LOCATION FOR EMBEDDED SHORTWAVE TROUGHS REVOLVING AROUND
THE LOW. SFC HEATING SHOULD BE SUFFICENT TO REMOVE CAP ACROSS MUCH
OF THE AREA...ESPECIALLY ALONG SFC TROUGH ACROSS THE WESTERN CWA.
PERSISTENT AREA OF H7 WAA WILL ALSO AID IN -TSRA DEVELOPMENT BY THE
AFTERNOON...AND HAVE ADDED POPS TO REFLECT THIS. LLJ DEVELOPS
OVERNIGHT WHICH WILL KEEP PRECIP POTENTIAL GOING THROUGH THE
NIGHT...ALTHOUGH APPEARS FRONTAL BOUNDARY TO THE SOUTH MAY KEEP
PRECIP MORE FOCUSED THERE.
IN THE EXTENDED...MAIN FORECAST CONCERN FOR THE PERIOD WILL BE HOW
QUICKLY AND HOW STRONG H5 RIDGING WILL BUILD INTO THE AREA. MEDIUM
RANGE MODELS ARE IN GENERAL AGREEMENT WITH THE UPCOMING
PATTERN...ALTHOUGH SOME DIFFERENCES EXIST WITH TIMING OF THE CUT OFF
LOWS DEPARTURE FROM THE REGION...AND WITH THE STRENGTH OF THE
EXPECTED RIDGE. NO REAL STRONG SIGNAL IN THE ENSEMBLES ABOUT HOW
FAST TROUGH SHOULD DEPART...SO MODEL COMPROMISE WILL PROBABLY BE THE
BEST WAY TO GO. 06Z GFS ENSEMBLES SHOW PLENTY OF CLUSTERING WITH A
MORE AMPLIFIED RIDGE THROUGH THE REST OF THE PERIOD AND WILL LEAN IN
THIS DIRECTION.
WITH H5 TROUGH STILL LINGERING AROUND THE AREA THROUGH
SUNDAY...POTENTIAL FOR WEAK SHORTWAVE TROUGHS...AND COOLER H5 TEMPS
LOWERING STABILITY WILL KEEP SOME LOW POPS IN THE FORECAST DURING
THE CLIMATOLOGICALLY FAVORED TIMES. H5 RIDGE SHOULD BEGIN TO BUILD
INTO THE AREA ON MONDAY...BRINGING AN END TO PRECIPITATION CHANCES.
FOR TEMPERATURES...MAIN CONCERN WILL BE WITH MAXES AS AMPLIFIED
RIDGE WILL BE IMPACTING THE WEST...WHILE TROUGH WILL BE LINGERING
ACROSS THE EASTERN CWA. WITH GENERAL AGREEMENT THAT TROUGH WILL
LINGER LONGER ACROSS THE CWA...LOWERED MAX TEMPS A FEW DEGREES
EARLY...THAN TRENDED TO A MORE WEST TO EAST GRADIENT IN MAX TEMPS
THROUGH THE BEGINNING OF THE WEEK.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001-013-027.
FLASH FLOOD WATCH FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH
LATE TONIGHT FOR KSZ002>004-014>016-028-029-041-042.
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR NEZ080-081.
CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090>092.
&&
JRMHazardous weather outlook, May 29, 12:18 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1118 AM MDT TUE MAY 29 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1118 AM MDT TUE MAY 29 2007 /1218 PM CDT TUE MAY 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING THE AREA FROM THE WEST. A COLD FRONT HAS STALLED ALONG THE COLORADO- KANSAS BORDER AND WILL ACT AS A FOCUS FOR STORM DEVELOPMENT. INSTABILITY AND WIND SHEAR PARAMETERS WILL BECOME MORE FAVORABLE FOR SEVERE STORMS LATE THIS AFTERNOON AND EVENING. HAIL...STRONG WINDS AND VERY HEAVY RAINFALL WILL BE THE MAIN THREATS. A TORNADO WILL ALSO BE POSSIBLE. DURING THE EVENING...STORMS ARE EXPECTED TO TRANSITION FROM SEVERE TO HEAVY PRECIPITATION PRODUCERS. A FLASH FLOOD WATCH IS IN EFFECT FOR MANY AREAS OF THE TRI-STATE REGION TONIGHT IN ANTICIPATION OF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 29, 7:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
05/29/2007 U0 MPH CHEYENNE KS TRAINED SPOTTER
TREES DOWN BLOCKING ROADS IN TOWN
&&
CFOLTZLocal storm report, May 29, 7:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST STRATTON 39.30N 102.60W
05/29/2007 E60 MPH KIT CARSON CO TRAINED SPOTTER
PEA SIZED HAIL ALSO
&&
CFOLTZLocal storm report, May 29, 7:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 1 S PALISADE 40.33N 101.11W
05/29/2007 HITCHCOCK NE LAW ENFORCEMENT
FRENCHMAN RIVER BY PALISADE HAS A BRIDGE WHICH HAS WATER
RUNNING OVER IT. COUNTY ROADS AROUND PALISADE HAVE BEEN
WASHED OUT.
&&
KJAMESLocal storm report, May 29, 7:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 11 N ATWOOD 39.97N 101.04W
05/29/2007 RAWLINS KS TRAINED SPOTTER
ESTIMATED 60 MPH WINDS-BREAKING OFF 3 INCH IN DIAMETER
TREE BRANCHES.
&&
KJAMESLocal storm report, May 29, 7:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
638 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 9 NNW STRATTON 39.42N 102.67W
05/29/2007 E60 MPH KIT CARSON CO TRAINED SPOTTER
0635 PM TSTM WND GST 4 SE ATWOOD 39.77N 100.99W
05/29/2007 E60 MPH RAWLINS KS TRAINED SPOTTER
&&
CFOLTZLocal storm report, May 29, 7:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 2 E BREWSTER 39.36N 101.34W
05/29/2007 M77 MPH THOMAS KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED 72 MPH GUST AT I-70 MILE
MARKER 42
&&
CFOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:43 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 32 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 55 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 58 min |
| May 29, 9:13 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 42 min |
| May 29, 8:12 PM CDT | Flash Flood Warning | GLD | Red Willow | 6 hr |
| May 29, 8:16 PM CDT | Tornado Warning | GLD | Red Willow | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.